# SDR USAA2011081700023

- Difficulty date: August 8, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 32,778 hours, 18,932 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361062400000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON FLOOR PANEL BETWEEN FR12 TO FR24, Y765  TO Y1292.  REPLACED FLOOR PANEL BETWEEN FR12 TO FR24, Y765 TO Y1292 IAW A3`9 SRM 53-12-00 AND IRM 9701 REV G.
